×

On support properties of Lsup(p)-functions and their Fourier transforms. (English) Zbl 0355.42015


MSC:

42A38 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Lenard, A., The numerical range of a pair of projections, J. Functional Analysis, 10, 410-423 (1972) · Zbl 0237.47002
[2] Jauch, J. M., The quantum probability calculus, Synthese, 29, 131-154 (1974) · Zbl 0342.60004
[4] Halmos, P., Two subspaces, Trans. Amer. Math. Soc., 144, 381-389 (1969) · Zbl 0187.05503
[5] Kato, T., Perturbation Theory for Linear Operators (1966), Springer: Springer New York · Zbl 0148.12601
[6] Ikebe, T.; Kato, T., Uniqueness of the self-adjoint extension of singular elliptic differential operators, Arch. Rational Mech. Anal., 9, 77-92 (1962) · Zbl 0103.31801
[7] Amrein, W. O.; Georgescu, V., On the characterization of bound states and scattering states in quantum mechanics, Helv. Phys. Acta., 46, 635-658 (1973)
[8] Berthier, A. M.; Jauch, J. M., Un théorème sur le support de fonctions de \(L^2(R)\) et de leurs transformées de Fourier, Lett. Math. Phys., 1, 93-97 (1976) · Zbl 0347.46028
[9] Stein, E. M.; Weiss, G., Introduction to Fourier Analysis on Euclidean Spaces (1971), Princeton Univ. Press: Princeton Univ. Press Princeton · Zbl 0232.42007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.